# SDR TWAA9800601

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DCA - FLT 439 - DURING CRUISE, NR 2 ENGINE FILTER BYPASS ANNUNCIATOR ILLUMINATED.  SHUTDOWN THE ENGINE.  PLACARDED AS PER MEDP 79-2.  (M)
